Géométrie algébrique/Théorie des nombres
Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, I
[On the cohomology of local systems on the moduli spaces of curves of genus 2 and of Abelian surfaces, I]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 5, pp. 381-384.

We consider the cohomology of local systems on the moduli space of curves of genus 2 and the moduli space of Abelian surfaces. We give an explicit formula for the Eisenstein cohomology and a conjectural formula for the endoscopic contribution. We show how counting curves over finite fields provides us with detailed information about Siegel modular forms.

Nous étudions la cohomologie des systèmes locaux sur les espaces 2 de modules des courbes de genre 2 et 𝒜 2 de modules des surfaces abéliennes. Nous donnons une formule explicite pour la cohomologie d'Eisenstein et une formule conjecturale pour la contribution endoscopique. Notre calcul des courbes sur des corps finis donne des renseignements précis sur les formes modulaires de Siegel.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.12.026
Faber, Carel 1; van der Geer, Gerard 2

1 Institutionen för Matematik, Kungliga Tekniska Högskolan, 10044 Stockholm, Suède
2 Korteweg-de Vries Instituut, Universiteit van Amsterdam, Plantage Muidergracht 24, NL-1018 TV Amsterdam, Pays-Bas
@article{CRMATH_2004__338_5_381_0,
     author = {Faber, Carel and van der Geer, Gerard},
     title = {Sur la cohomologie des syst\`emes locaux sur les espaces de modules des courbes de genre 2 et des surfaces ab\'eliennes, {I}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {381--384},
     publisher = {Elsevier},
     volume = {338},
     number = {5},
     year = {2004},
     doi = {10.1016/j.crma.2003.12.026},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.12.026/}
}
TY  - JOUR
AU  - Faber, Carel
AU  - van der Geer, Gerard
TI  - Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, I
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 381
EP  - 384
VL  - 338
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.12.026/
DO  - 10.1016/j.crma.2003.12.026
LA  - fr
ID  - CRMATH_2004__338_5_381_0
ER  - 
%0 Journal Article
%A Faber, Carel
%A van der Geer, Gerard
%T Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, I
%J Comptes Rendus. Mathématique
%D 2004
%P 381-384
%V 338
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.12.026/
%R 10.1016/j.crma.2003.12.026
%G fr
%F CRMATH_2004__338_5_381_0
Faber, Carel; van der Geer, Gerard. Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, I. Comptes Rendus. Mathématique, Volume 338 (2004) no. 5, pp. 381-384. doi : 10.1016/j.crma.2003.12.026. http://www.numdam.org/articles/10.1016/j.crma.2003.12.026/

[1] Arakawa, T. Vector valued Siegel's modular forms of degree 2 and the associated Andrianov L-functions, Manuscr. Math., Volume 44 (1983), pp. 155-185

[2] Deligne, P. Formes modulaires et représentations ℓ-adiques, Sém. Bourbaki, Exp. 355, Lecture Notes in Math., vol. 179, Springer-Verlag, Berlin, 1971

[3] Faltings, G. On the cohomology of locally symmetric Hermitian spaces, Paul Dubreil and Marie-Paule Malliavin Algebra Seminar, Paris, 1982, Lecture Notes in Math., vol. 1029, Springer, Berlin, 1983, pp. 55-98

[4] Faltings, G.; Chai, C.L. Degeneration of Abelian Varieties, Ergebn. Math., vol. 22, Springer-Verlag, Berlin, 1990

[5] Getzler, E. Topological recursion relations in genus 2, Integrable Systems and Algebraic Geometry (Kobe/Kyoto, 1997), World Sci. Publishing, River Edge, NJ, 1998, pp. 73-106

[6] Harder, G. Eisensteinkohomologie und die Konstruktion gemischter Motive, Lecture Notes in Math., vol. 1562, Springer-Verlag, Berlin, 1993

[7] G. Harder, Modular symbols and special values of automorphic L-functions, Manuscrit non publié

[8] T. Ibukiyama, Vector valued Siegel modular forms of symmetric tensor representations of degree 2, Manuscrit non publié

[9] T. Ibukiyama, Vector valued Siegel modular forms of detkSym(4) and detkSym(6), Manuscrit non publié

[10] T. Ibukiyama, Lettre à G. van der Geer, Juillet 2001

[11] Kudla, S.; Rallis, S. A regularized Siegel–Weil formulap: the first term identity, Ann. of Math., Volume 140 (1994), pp. 1-80

[12] Laumon, G. Sur la cohomologie à supports compacts des variétés de Shimura pour GSp (4) , Compositio Math., Volume 105 (1997), pp. 267-359

[13] Pink, R. On ℓ-adic sheaves on Shimura varieties and their higher direct images in the Baily–Borel compactification, Math. Ann., Volume 292 (1992), pp. 197-240

[14] Satoh, T. On certain vector valued Siegel modular forms of degree 2, Math. Ann., Volume 274 (1986), pp. 335-352

[15] Scholl, A. Motives for modular forms, Invent. Math., Volume 100 (1990) no. 2, pp. 419-430

[16] Schwermer, J. On Euler products and residual Eisenstein cohomology classes for Siegel modular varieties, Forum Math., Volume 7 (1995), pp. 1-28

[17] Taylor, R. On the ℓ-adic cohomology of Siegel threefolds, Invent. Math., Volume 114 (1993), pp. 289-310

[18] Tsushima, R. An explicit dimension formula for the spaces of generalized automorphic forms with respect to Sp (2,), Proc. Japan Acad. Ser. A Math. Sci., Volume 59 (1983), pp. 139-142

[19] R. Weissauer, Four-dimensional Galois representations, Manuscrit non publié

Cited by Sources: